FACIAL PYOGENIC GRANULOMA‐LIKE LESIONS UNDER ISOTRETINOIN THERAPY

JOSEPH HAGLER*, EMMILIA HODAK, MICHAEL DAVID, MIRIAM SANDBANK

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A male patient with severe cystic acne was treated with 13‐cis‐retinoic acid in a dosage of 1 mg/kg/day. Early flare‐up of his acne and multiple pyogenic‐like lesions on his face appeared during the second week of isotretinoin treatment. Histologic study of the lesions revealed granulation tissue. Possible etiologies for this phenomenon are discussed.

Original languageEnglish
Pages (from-to)199-200
Number of pages2
JournalInternational Journal of Dermatology
Volume31
Issue number3
DOIs
StatePublished - Mar 1992

Fingerprint

Dive into the research topics of 'FACIAL PYOGENIC GRANULOMA‐LIKE LESIONS UNDER ISOTRETINOIN THERAPY'. Together they form a unique fingerprint.

Cite this